A semantical proof of the undecidability of the monadic intuitionistic predicate calculus of the first order

Notre Dame Journal of Formal Logic 16 (4):552-554 (1975)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093891900
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,169
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Undecidability and Intuitionistic Incompleteness.D. C. McCarty - 1996 - Journal of Philosophical Logic 25 (5):559 - 565.
On Skolem and Herbrand Theorems for Intuitionistic Logic.Herman Ruge Jervell - 1972 - Oslo, Universitetet I Oslo, Matematisk Institutt.
Added to PP index
2010-08-24

Total downloads
6 ( #569,363 of 2,191,856 )

Recent downloads (6 months)
1 ( #288,547 of 2,191,856 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature